# SDR SWAA043275

- Difficulty date: November 9, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 26,841 hours, 22,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R1 & R2 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED R1 AND R2 DOOR EVAC SLIDES PER MM.
